Springer Nature is making SARS-CoV-2 and COVID-19 research free. View research | View latest news | Sign up for updates

The solution of the integral equation of the contact problem in the case of two punches

  • 14 Accesses

This is a preview of subscription content, log in to check access.

Literature Cited

  1. 1.

    V. M. Aleksandrov and V. A. Kucherov, “On the method of orthogonal polymials in the plane mixed problems of the theory of elasticity”. Prikl. Mat. i. Mekh.,34, No. 4 (1970).

  2. 2.

    E. A. Ivanov, The Diffraction of Electromagnetic Waves in Two Bodies [in Russian], Nauka i Tekhnika, Minsk (1968).

  3. 3.

    L. V. Kantorovich, and V. I. Krylov, Approximate Methods of Higher Analysis, Interscience, New York (1964).

  4. 4.

    N. W. McLachlan, Theory and Application of Mathieu Functions, Clarendon Press, Oxford (1947).

  5. 5.

    G. Ya. Popov, “On integral equations of the theory of elasticity with difference and summation kernels,” Prikl. Mat. i Mekh.,34, No. 4. (1970).

  6. 6.

    V. L. Rvachev, “The pressure on an elastic half-space of a punch, strip-shaped in the plane,” Prikl. Mat. i Mekh.,20, No. 2 (1956).

Download references

Additional information

Khar'kov Aviation Institute; Khar'kov Branch of the Institute of Technical Thermophysics, Academy of Sciences of the Ukrainian SSR. Translated from Prikladnaya Mekhanika, Vol. 8, No. 7, pp. 60–65, July, 1972.

Rights and permissions

Reprints and Permissions

About this article

Cite this article

Protsenko, V.S., Protsenko, V.G. The solution of the integral equation of the contact problem in the case of two punches. Soviet Applied Mechanics 8, 743–747 (1972). https://doi.org/10.1007/BF00886281

Download citation

Keywords

  • Integral Equation
  • Contact Problem